# SDR SWAA2016050951597

- Difficulty date: April 11, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUT OUT LOWER SILL, CREASE BEAM INNER CHORD, CORRODED AT BS 332, STRINGER 17R, ON UPPER SURFACE.  R & R BEAM IAW SRM & DWG.
